# SDR ABXA20240821155

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,634 hours, 20,795 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003117
- Part serial: D01820
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB ON CLEANUP FLAPS SLOW TO RETRACT. STARTED GETTING A CONSTANT "CONFIG" "FLAPS" WARNING. AC PERFORMED AIR T TURN BACK AND LANDED .MTX GROUNDED AC AND TROUBLESHOT . REMOVED AND REPLACED LANDING CONFIG WARNING AND MODULE TAKE OFF WARNING CARD MODULE IAW B767-300 AMM 31-51-04. PERFORMED OPERATIONAL TEST OF BOTH CARDS. OPS CHECK NORMAL.  MTX RETURNED AC TO SERVICE .
